# SDR TWRA96269

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 20H THROUGH 26H FLOOR EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP 20H THROUGH 26H.  OPS CHECKED NORMAL AS PER 33-51-00.  (M)
